# SDR AALA202104199005

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10184
- Aircraft time: 1,254 hours, 348 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Activation
- Location: Eng Extinguisher
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 AGENT 1 DISHARGE LIGHT ILLUMINATED, NO OTHER INDICATIONS. ACCOMPLISHED OPS CHECK OF #1 AND #2 FDU. OPS TEST PASSED, NO FAULT.
